Linear forms, algebraic cycles, and derivatives of L-series

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this note, we state some refinements of conjectures of Gan-Gross-Prasad and Kudla concerning the central derivatives of L-series and special cycles on Shimura varieties. The analogues of our formulation for special values of L-series are written in terms of invariant linear forms on autormorphic representations defined by integrations of matrix coefficients.

Original languageEnglish (US)
Pages (from-to)2401-2408
Number of pages8
JournalScience China Mathematics
Issue number11
StatePublished - Nov 1 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • 11F67
  • 11J20
  • 14C25
  • L-series
  • algebraic cycles
  • derivatives
  • linear forms


Dive into the research topics of 'Linear forms, algebraic cycles, and derivatives of L-series'. Together they form a unique fingerprint.

Cite this